RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 2, Pages 203–216 (Mi tmf2254)  

This article is cited in 3 scientific papers (total in 3 papers)

The inverse scattering method for a relativistic string

G. P. Pron'ko


Abstract: A relativistic string is described by the inverse scattering method for periodic potentials. The auxiliary spectral problem and the analytic properties of the Bloch functions are investigated. A complete set of involutive relativistieally invariant integrals of the motion is obtained. Equations are obtained for string configurations that have a finite number of gaps in the spectrum of the auxiliary problem. It is shown that such a condition is equivalent to stationarity of the configurations with respect to the higher string equations. The quantum theory in the single-gap sector is discussed.

Full text: PDF file (779 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:2, 1086–1095

Bibliographic databases:

Received: 14.02.1983

Citation: G. P. Pron'ko, “The inverse scattering method for a relativistic string”, TMF, 57:2 (1983), 203–216; Theoret. and Math. Phys., 57:2 (1983), 1086–1095

Citation in format AMSBIB
\Bibitem{Pro83}
\by G.~P.~Pron'ko
\paper The inverse scattering method for a~relativistic string
\jour TMF
\yr 1983
\vol 57
\issue 2
\pages 203--216
\mathnet{http://mi.mathnet.ru/tmf2254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=734884}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 2
\pages 1086--1095
\crossref{https://doi.org/10.1007/BF01018651}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SX71000004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2254
  • http://mi.mathnet.ru/eng/tmf/v57/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Pron'ko, “Theory of single-gap configurations of a relativistic string”, Theoret. and Math. Phys., 59:2 (1984), 478–483  mathnet  crossref  mathscinet  isi
    2. V. I. Borodulin, O. L. Zorin, G. P. Pron'ko, A. V. Razumov, L. D. Solov'ev, “Single-mode approximation in the quantum theory of a relativistic string. String field”, Theoret. and Math. Phys., 65:1 (1985), 1050–1065  mathnet  crossref  mathscinet  isi
    3. E. B. Berdnikov, G. P. Pron'ko, “Hamiltonian dynamics of finite-gap configurations of relativistic strings”, Theoret. and Math. Phys., 81:1 (1989), 1078–1087  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:187
    Full text:62
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019